# SDR UALA2012031401700

- Difficulty date: March 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 57,036 hours, 8,189 cycles
- Engine: Pwa PW40903
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: AMC02PA03W
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU CONNECTOR AT 40J VERY DIFFICULT TO SECURE.  CONNECTOR FOR PSU OXYGEN PANEL BAD.  PCN 566-1135 IS NEEDED.  CONNECTORS ARE TAPED AND SECURED.  PSU PANEL IS SECURED.  PARTS: 566-1135  AMC02PA03W  PLUG.  RPL'D CONN D35067P (WDM35-21-19 ) & INSTALLED PSU PNL IAW MM.  ACCOMPLISHED DEPLOY TEST ON ENTIRE RT SIDE, INCL SEATS 40HJ PER MM, OPS OK.  RESET SYSTEM TO NORMAL.  SEATS ARE NOW SERVICEABLE.
